# SDR DALA2018112706854

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 45,670 hours, 31,380 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Windshear Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 9539 - ATO - AT 105 KNOTS DUE TO PREDICTIVE WINDSHEAR WARNING AT 95-100KNOTS. SUSPECT A FALSE WARNING AS OTHER DEPARTURES AND ARRIVALS REPORTED GOOD FLIGHT CONDITIONS WITHOUT WINDSHEAR. CORRECTIVE ACTION: TROUBLESHOT PER FIM. REPLACED WEATHER RADAR TRANSCEIVER PER AMM. (LP0841059)
